Volume 11, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
A dual version of the ribbon graph decomposition of moduli space

Kevin Costello

Geometry & Topology 11 (2007) 1637–1652
Abstract

This note gives a construction of a dual version of the ribbon graph decomposition of the moduli spaces of Riemann surfaces.

Keywords
moduli space, ribbon graphs
Mathematical Subject Classification 2000
Primary: 32G15
References
Forward citations
Publication
Received: 8 June 2006
Revised: 15 July 2007
Accepted: 18 May 2007
Published: 2 August 2007
Proposed: Ralph Cohen
Seconded: Shigeyuki Morita, Jim Bryan
Authors
Kevin Costello
Department of Mathematics
Northwestern University
033 Sheridan Road
Evanston IL 60208-2730
USA